# SDR MASA2009100100304

- Difficulty date: October 1, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 10,442 hours, 8,408 cycles
- Engine: Ge CF348C5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P46
- Part serial: LMDL0523
- Condition: Malfunctioned
- Location: Engine
- Part time: 13,671 hours, 10,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2643 CLT - SDF, ACFT RETURNED TO FIELD & DECLARED AN EMERGENCY DUE TO LEFT FADEC CAUTION.  MX REMOVED AND REPLACED LT FADEC.
